# SDR R61A201402130273

- Difficulty date: February 13, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 17,552 hours, 13,760 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 17006024401
- Condition: Corroded
- Location: Lt Wing Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT WING TUBE ASSY CORRODED AT ATTACH CLAMP. MX R & TUBE ASSY IAW AMM 20-10-13.
